# SDR UIEA2018072601556

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Impeller
- Condition: Broken
- Location: Equip Fan
- Component: Equip Fan
- Component part number: 732591E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP BAY FAN HAS BROKEN IMPELLER. REMOVED AND REPLACED FWD EQUIP BAY FAN AMM 21-58-06. OPS CHK GOOD.
